Author Topic: Pins and needles anyone ?  (Read 207 times)

[Buddie]

Pins and needles anyone ?
« on: June 03, 2022, 01:34:42 am »
Anyone get pins and needles on just one side of the body? For me the left arm and left calf and foot has gotten all tingly, pins and needles like…  (neuropathy or paresthesia I guess you call it) in my setback, but not on the right side. Just trying to normalize it ☺️
( I did have multiple mris in withdrawal and where I had some white spots my neurologist wasn’t concerned about Ms like i spiral about since this all started when it did and also things have gotten worse with new symptoms in my setback, plus I need to stop calling my doctors. In 4 months of my setback my health anxiety has become insane and Let’s just say I’ve probably driven mt docs insane with my worries and tests… maybe after 4 ekgs, an echo and calcium score ctI’ll finally believe I don’t have heart issues with some left sided chest tightness….) I
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Pins and needles anyone ?
« Reply #1 on: June 03, 2022, 01:53:38 am »
Hopeful,

I have the same feeling on the left side of my body my arm down to my fingertips and at times it goes into my left leg and down to my foot. Never had this before benzo recovery / withdrawal so I do know that that's what it's connected to. I've had some tests done and everything is fine. Just need to heal and this should clear up for both of us. Hugs!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Pins and needles anyone ?
« Reply #2 on: June 03, 2022, 01:57:45 am »
Hopeful,

I have the same feeling on the left side of my body my arm down to my fingertips and at times it goes into my left leg and down to my foot. Never had this before benzo recovery / withdrawal so I do know that that's what it's connected to. I've had some tests done and everything is fine. Just need to heal and this should clear up for both of us. Hugs!

[...]

How sweet are you?! Having a setback at 45 months is the worst! Thank you and right back at you! Hugs!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Pins and needles anyone ?
« Reply #3 on: June 03, 2022, 02:49:02 am »
Hopeful,

You are very welcome. I'm happy to help. I know what it's like to have a symptom and feel like you're alone and something's really wrong with you. But it's just benzo as usual. Be so glad when this is all over. Sending healing thoughts your way.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Pins and needles anyone ?
« Reply #4 on: June 03, 2022, 04:15:24 am »
I had this real bad. Had it actually on all parts of my body ultimately, but my left side was always the worst. My left leg always the worst! Not sure why it does this, but honestly the left side seems to be pretty common around here, with an occasional right side, but seriously way more people have it on the left side in my opinion!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.